Journal Article

‘Kriging and splines with derivative information’

K. V. MARDIA, J. T. KENT, C. R. GOODALL and J. A. LITTLE

in Biometrika

Published on behalf of Biometrika Trust

Volume 85, issue 2, pages 505-505
Published in print June 1998 | ISSN: 0006-3444
Published online June 1998 | e-ISSN: 1464-3510 | DOI: https://dx.doi.org/10.1093/biomet/85.2.505
‘Kriging and splines with derivative information’

Show Summary Details

Journal Article.  0 words. 

Subjects: Probability and Statistics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.